# SDR EY2R9601559

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 500RKWELL
- Propeller: Hartzl HCA2XK2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 84096
- Condition: Defective
- Location: Prop Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB PILOT TUBE BORE DEFECTIVE
